# SDR AALA200820056

- Difficulty date: November 7, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 52,891 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: CBE12641
- Condition: Corroded
- Location: Zone 100
- Part time: 52,891 hours, 18,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT TIE DOWN CORRODED, REPAIRED TIE DOWN IAW SRM 53-60-51-2R.
